View Single Post

MossaNova's Avatar


MossaNova
06.20.2012 , 11:49 AM | #1
I would like to say that've been experiencing some issues, hindering me from having a pleasant gaming experience..

Let me update this thread with info as I find energy to write this..
  • Lag. I did put every graphics setting to low, and it still lagged significantly, to affect my experience
  • Loading time is soo long, I get thrown of Warzones. I am also tremendously bored, but what are you going to do?
  • When I die (which apparently is often), everything (my character, campanion, also player) appears to have a seizure and proceeds to float to some (preset?) location.

I have made sure that the following has been done on my machine:
  • Windows 7 64-bit is up to date
  • My ATI graphics driver is the latest.
  • My DirectX User Run-Time binaries are the latest (June)

My system information:
IS there anything I can do to make the thing below more comfortable for you?

This is the newest DxDiag. Notice that I have an Acer with two graphics units. An Intel one for low energy consumption, and an ATI Mobility Radeon HD 5650. I made sure to run a DxDiag with the ATI graphics enabled.
Spoiler
Mossa Nova